Get your Health question answered in 3 easy steps

187 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is paracetomal overdose the cause of feeling weak and tired ?

e I have taken an overdose of over 45 paracetamol I have been in hos and had the all clear but am still very tird and week, why is this please? ho it was yesterday that I was discharged.
Fri, 27 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  
ENT Specialist 's  Response
Hi

Welcome to HealthcareMagic Forum
The prostration after hospitalization is very common because of the medications given. You need to take rest for few more days, consume plenty of fresh fruit juice, keep yourself well hydrated.

Regards
Dr. Naveen Kumar
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I m a 22 year old male. I am currently taking adderall to treat adult ADD. About two days ago I accidently took an extra dose of adderall maybe an hour after taking my first dose in the morning. I m only suppose to take one dose per day. I figured I would be ok since my dosage is only 10mg per day and I knew that many patients are prescribed 20 or higher. I went to go work out and as I was exercising I experienced what I think were heart palpatations. My heart seemed to skipped a beat and then began to flutter. I sat down for a few moments, went back to normal, and cautiously finished my work out. Since then however I ve noticed some signs that concern me. I feel minor and temporary aches and pains in my chest and arm. I feel tightness in my lower jaw. I ve felt weak and tired. Just this morning I had some minor stomach cramps and my stool was looser than usual though I wouldn t call it diarreah. I checked my blood pressure and it s been high (I m usually a healthy person and have never had high blood pressure before). Right now my blood pressure is 134/74 but it s gotten as high as 140/83. My resting heart rate has stayed pretty low however (between 58 and 70 beats per minute). Anyway I was wondering how sever these symptoms were, what I should do about it, and how long they re likely to last. Sorry this is so long but I d appreciate some advice. Thanks

doctor1 MD

i overdosed on Tylenol pm i took 24 and i feel asleep for 2 days but now i have a really big headache so i took another Tylenol to make it stop but it only made it worse and now i cant stop eating and im very tired and weak i have no clue on what to do

doctor1 MD

About 3 days ago, I accidentally overdosed on a benzodiazepine drug I take for anxiety and PTSD, called Alprozolam (Xanax). I first took a two milligram, and drank a couple shots of whiskey to wash it down. The combination of the drug and the alcohol caused me to have a memory blackout. According to my family, I was stumbling and slurring (I remember none of it) and when I woke up the next morning, I realized that I had taken a total of 10 milligrams of Alprozolam, completely contrary to my knowledge. For the next day and a half, I was extremely drowsy and felt dizzy whenever at rest. Now that it has been 3 days, I am still feeling somewhat tired, easily distracted, and forgetful. I also have this throbbing headache that I ve had to pop the aspirin bottle twice today to keep it under control. In your professional opinion, am I going to be okay. What are the potential health consequences of what happened to me?

Recent questions on Drug overdose

doctor1 MD

My daughter is on suboxone , how does cymbalta interact with Suboxone?

doctor1 MD

I just took my wife's BP and it was 82/53 with a pulse of 87. This is abnormal as her BP is usually in the 130-140 range. She is on risperidone and was supposed to take 1.5 mg this morning. However, she got into the medication herself and may have...

doctor1 MD

For the last few hours I've been experiencing shortness of breath, dizzyness, tingling in my extremities,and feel like I can't take a deep breath or finish a yawn, I assume I should go to the ER but I'm concerned that they will do a drug test and I have used cocaine today, I don't think its an overdose I have been sick/allergies not sure wich but I don't want the drugs to be discovered, will they test for that

doctor1 MD

My niece's fiancée arrived in Southeast Asia with parents. His mother said he fell on the bathroom floor and went unconscious. He had taken numerous medication. She said she gave him percaset and codeine before. He laid unconscious for three hours...

doctor1 MD

I gave my 5 year old son who weighs about 60pds 1 tsp of rexall (cetirizine 5mg) about 2 hours ago. well, he just snuck in the medicine cabinet and took another teaspoon full. Do I need to take him to the hospital or should I just look for signs or symptoms of overdose and what would those be?

doctor1 MD

My daughter took a overdose of paracetamol her liver count was 8000 the doctors told us it was impossible for her to live but it come down in 4days to 1100 but my concern is brain damage she is not her self,ulosenating and and mood swings.
anger outburst. she was in a coma for 3days and her body was very swollen.

doctor1 MD

Good day What is the possibility that you can overdose on Pur-Bloka? How many tablets of 40mg will cause your heart to stop? Currently my husband takes abount 4 tablets a day. I read somewhere that you can overdose on 30 tablets? thanking you in advance for your response